# SDR CALA2021071401083

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 28,460 hours, 10,094 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: V3L2228
- Condition: Faulted
- Location: Flight Deck
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DUE TO REJECTED TAKEOFF & PER DIRECTION OF TOMC TAKEOFF WARNING SWITCH S651 WILL BE CHANGED BASED ON RTO. REMOVED AND REPLACED TAKEOFF WARNING SWITCH I.A.W. AMM 31-51-03. PERFORMED PSEU OPS TEST I.A.W. 32-09-10-710-801. OPS CHECK GOOD.
